# SDR ASAA2023041842921

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 2,453 hours, 687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL IN CRUISE FLIGHT LEFT FMC FAILED WITH AN AUTO RECOVERY 10 SECONDS LATER. GROUNDED - YES. ACCOMPLISHED FMC OPS CKS REF B737-9 AMM 34-61-00 OPS NML, NO HISTORY PAST 30 DAYS.
